# SDR DALA2022020400739

- Difficulty date: June 14, 2019
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 65,659 hours, 21,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 HIS ER/A 564381-14 INCORPORATES FAA FORM 8110-3. ACCOMPLISH SECTION II INSPECTION INSTRUCTIONS. THE SUBJECT ER/A IS NOW AT REV. C. CORRECTIVE ACTION: REF ERA 564381-14AD REV C. (1122743)
